# SDR UALA2010052601812

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 56,597 hours, 8,310 cycles
- Engine: Pwa PW4090
- Engine time: 45,537 hours, 6,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS METAL FINES ON ALL CHIP DETS IAW LM.  NR2 ENGINE REPLACED  IAW MM.
